UNIGE document Scientific Article
previous document  unige:12574  next document
add to browser collection
Title

Amenability and paradoxical decompositions for pseudogroups and for discrete metric spaces

Authors
Published in Proceedings of the Steklov Institute of Mathematics. 1999, vol. 224, p. 68-111
Stable URL http://archive-ouverte.unige.ch/unige:12574
Full text
Article (Author postprint) (467 Kb) - public document Free access
Structures

124 hits

455 downloads

Update

Deposited on : 2010-11-22

Export document
Format :
Citation style :